# SDR CA960910023

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767275
- Engine: Pwa JT9D7R4D
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6224591512
- Condition: Internal Failure
- Location: Auto Flight
- Stage of operation: CR
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

(CAN) AUTOPILOT LIGHT ON LINE THROUGH VNAV ON ATTITUDE DIRECTION INDICATOR AND EICAS MESSAGE (AUTOPILOT) WITH RIGHT AUTOPILOT ENGAGED. AUTOPILOT LIGHT REMAINED OUT. ALSO DISTINCT SMELL OF BURNING. ALSO (FD) FLAG ON CAPTAINS ATTITUDE DIRECTION INDICATOR AND AUTOLAND STATUS ANNUNCIATOR (NO LAND 3). PIN 2 OF CONNECTOR D4207J PUSHED BACK, PIN LOCKED AND SECURED.
